Vol. 82, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Discrete generalized Gronwall inequalities in three independent variables

Baburao Govindrao Pachpatte and S. M. Singare

Vol. 82 (1979), No. 1, 197–210
Abstract

The objective of this paper is to establish some new discrete inequalities of the Gronwall type in three independent variables which can be used in the analysis of a class of finite difference equations involving three independent variables.

Mathematical Subject Classification 2000
Primary: 39A12
Secondary: 26D15
Milestones
Received: 24 April 1978
Published: 1 May 1979
Authors
Baburao Govindrao Pachpatte
S. M. Singare